# SDR SWIA202265647

- Difficulty date: May 23, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 39,932 hours, 37,134 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DISAGREE AND NOSE DOOR OPEN WARNING MESSAGE ON APPROACH. RAN QRH. REQUIRED MANUAL GEAR EXTENSION. WARNING MESSAGES EXTINGUISHED FOLLOWED BY A PRECAUTIONARY LANDING    (FLIGHT 5247 - FILED CLOSED)    REMOVED AND REPLACED NLG SELECTOR VOVLE PER CRJ200 AMM 32-33-10, PERFORMED FUNCTIONAL TEST OF THE EXTENSION AND RETRACTION SYSTEM (REF.TASK 32-30-00-720-801), FUNCTION CHECK GOOD, NO LEAK NOTED, NO MESSAGES NOTED
